×

zbMATH — the first resource for mathematics

Diophantine theories of free inverse semigroups. (English) Zbl 0595.03006
Translation from Sib. Mat. Zh. 26, No. 6(154), 101-107 (Russian) (1985; Zbl 0584.03005).

MSC:
03B25 Decidability of theories and sets of sentences
20M05 Free semigroups, generators and relations, word problems
PDF BibTeX Cite
Full Text: DOI
References:
[1] E. I. Kleiman, ?On free inverse semigroups,? Mat. Zap. Ural. Univ.,8, No. 3, 49-72 (1972). · Zbl 0321.20040
[2] Yu. M. Va?enin, ?On the elementary theory of free inverse semigroups,? Sem. Forum,9, No. 3, 189-195 (1974). · Zbl 0299.20050
[3] B. V. Rozenblat, ?On positive theories of free inverse semigroups,? Sib. Mat. Zh.,20, No. 6, 1282-1293 (1979). · Zbl 0431.20045
[4] H. E. Scheblich, ?Free inverse semigroups,? Sem. Forum,4, No. 4, 351-359 (1972). · Zbl 0259.20054
[5] G. S. Makanin, ?Equations in a free group,? Izv. Akad. Nauk SSSR,46, No. 6, 1197-1273 (1982).
[6] V. I. Mart’yanov, ?Universal extended theories of integers,? Algebra Logika,16, No. 5, 588-602 (1977).
[7] Yu. V. Matiyasevich, ?Diophantiness of enumerable sets,? Dokl. Akad. Nauk SSSR,191, No. 2, 279-282 (1970).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.